MAUDE Adverse Event Report: COOK INC ROADRUNNER THE FIRM LT HYDROPHILIC WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

COOK INC ROADRUNNER THE FIRM LT HYDROPHILIC WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Model Number G06866
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the distributor, a roadrunner the firm lt hydrophilic wire guide presented with a foreign body resembling an eyelash.There was no patient involvement.
 
Additional Manufacturer Narrative
This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Additional Manufacturer Narrative
Summary of event: as reported by the distributor, a roadrunner the firm lt hydrophilic wire guide presented with a foreign body resembling an eyelash.There was no patient involvement.Investigation evaluation: reviews of the complaint history, device history record (dhr), instructions for use (ifu), manufacturing instructions, and quality control procedures were conducted during the investigation.A visual inspection of the complaint device was also conducted.The complaint device was returned to cook for investigation.Physical examination of the returned device found that a hair-like fiber was sealed in the package.A document-based investigation evaluation was performed.A review of the device history record found one relevant non-conformance on two devices on the lot.However, all non-conforming product was reworked prior to release.A review of complaint history found two additional complaints for the same failure mode.The product ifu warns ¿supplied sterilized by ethylene oxide gas in peel-open packages.Intended for one-time use.Sterile if package is unopened and undamaged.Do not use the product if there is doubt as to whether the product is sterile.Store in a dark, dry, cool place.Avoid extended exposure to light.Upon removal from package, inspect the product to ensure no damage has occurred.¿ a review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.Although there was a relevant non-conformance to the reported failure mode found in the lot, all non-conforming product was reworked prior to release and there are 100% inspections in place to capture this non-conformance.Adequate inspection activities have been established.At this time, cook has concluded that no additional non-conforming product from this lot exists in house or in the field.The information provided upon review of the dmr, dhr, ifu, and investigation of the returned device suggests that there is evidence the device was manufactured out of specification.Based on the information provided and the results of the investigation, cook has concluded that the cause of this failure was a manufacturing and quality control deficiency.The risk analysis for this failure mode was reviewed and no additional escalation was required.The appropriate personnel have been notified, and cook will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
ROADRUNNER THE FIRM LT HYDROPHILIC WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key21558329
Report Number1820334-2025-00232
Device Sequence Number13162287
Product Code DQX
UDI-Device Identifier00827002068667
UDI-Public(01)00827002068667(17)260412(10)15384668
Combination Product (Y/N)N
Initial Reporter CountryPE
PMA/510(K) Number
K182985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date04/12/2026
Device Model NumberG06866
Device Catalogue NumberRLPC-35-145
Device Lot Number15384668
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2025
Supplement Date Received by Manufacturer05/27/2025
Initial Report FDA Received Date03/10/2025
Supplement Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown